# SDR DALA2020012800636

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON RING PAN UPPER FWD EDGE AT STA Y= 1003 RH SIDE. (CPAX) . SUMMARY OF NRC 00283:RING PAN UPPER FWD EDGE AT STA Y= 1003 RH SIDE WAS REPAIRED PER MD90-SRM VOL I 56-20-02 PAR. 3 FIG. 2. (LP# 1463818)
